# SDR 96ZZZX2553

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2498S
- Make and model: Cessna 210L
- Aircraft serial: 21061306
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Water Leak
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAPS LEAKING WATER INTO FUEL TANKS WHEN EXPOSED TO INCLEMENT WEATHER.  CORRECTED BY INSTALLING CESSNA T210L, (WW OVAL PLATES) FROM MONARCH AIR AND DEVELOPMENT, INC.
